THE EXPONENTIAL BEHAVIOR OF A STOCHASTIC CAHN-HILLIARD-NAVIER-STOKES MODEL WITH MULTIPLICATIVE NOISE Article

Medjo, T. Tachim. (2019). THE EXPONENTIAL BEHAVIOR OF A STOCHASTIC CAHN-HILLIARD-NAVIER-STOKES MODEL WITH MULTIPLICATIVE NOISE . COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 18(3), 1117-1138. 10.3934/cpaa.2019054



Open Access

cited authors

  • Medjo, T. Tachim

publication date

  • May 1, 2019

webpage

author keyword

category

Digital Object Identifier (DOI)

start page

  • 1117

end page

  • 1138

volume

  • 18

issue

  • 3